Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/71444
Title: [Book review] Multilingualism in Hong Kong
Authors: Wu, D 
Feng, J 
Issue Date: 2008
Publisher: Taylor & Francis
Source: Journal of multicultural discourses, 2008, v. 3, no. 2, p. 151-155 How to cite?
Journal: Journal of multicultural discourses 
URI: http://hdl.handle.net/10397/71444
ISSN: 1744-7143
EISSN: 1747-6615
DOI: 10.1080/17447140802153618
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

29
Citations as of May 14, 2018

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.